×

On a nonlinear integral equation with contractive perturbation. (English) Zbl 1213.45007

Summary: We get an existence result for solutions to a nonlinear integral equation with contractive perturbation by means of Krasnoselskii’s fixed point theorem and especially the theory of measure of weak noncompactness.

MSC:

45G10 Other nonlinear integral equations
47J25 Iterative procedures involving nonlinear operators
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Liang J, Liu JH, Xiao T-J: Nonlocal problems for integrodifferential equations.Dynamics of Continuous, Discrete & Impulsive Systems. Series A 2008,15(6):815-824. · Zbl 1163.45010
[2] Liang J, Xiao T-J: Semilinear integrodifferential equations with nonlocal initial conditions.Computers & Mathematics with Applications 2004,47(6-7):863-875. 10.1016/S0898-1221(04)90071-5 · Zbl 1068.45014 · doi:10.1016/S0898-1221(04)90071-5
[3] Liang J, Zhang J, Xiao T-J: Composition of pseudo almost automorphic and asymptotically almost automorphic functions.Journal of Mathematical Analysis and Applications 2008,340(2):1493-1499. 10.1016/j.jmaa.2007.09.065 · Zbl 1134.43001 · doi:10.1016/j.jmaa.2007.09.065
[4] Xiao T-J, Liang J: Approximations of Laplace transforms and integrated semigroups.Journal of Functional Analysis 2000,172(1):202-220. 10.1006/jfan.1999.3545 · Zbl 0977.47034 · doi:10.1006/jfan.1999.3545
[5] Xiao T-J, Liang J: Existence of classical solutions to nonautonomous nonlocal parabolic problems.Nonlinear Analysis, Theory, Methods and Applications 2005,63(5-7):e225-e232. · Zbl 1159.35383 · doi:10.1016/j.na.2005.02.067
[6] Xiao T-J, Liang J: Blow-up and global existence of solutions to integral equations with infinite delay in Banach spaces.Nonlinear Analysis. Theory, Methods & Applications 2009,71(12):e1442-e1447. 10.1016/j.na.2009.01.204 · Zbl 1238.45009 · doi:10.1016/j.na.2009.01.204
[7] Xiao T-J, Liang J, van Casteren J: Time dependent Desch-Schappacher type perturbations of Volterra integral equations.Integral Equations and Operator Theory 2002,44(4):494-506. 10.1007/BF01193674 · Zbl 1032.45016 · doi:10.1007/BF01193674
[8] Xiao T-J, Liang J, Zhang J: Pseudo almost automorphic solutions to semilinear differential equations in Banach spaces.Semigroup Forum 2008,76(3):518-524. 10.1007/s00233-007-9011-y · Zbl 1154.46023 · doi:10.1007/s00233-007-9011-y
[9] Banaś J, Chlebowicz A: On existence of integrable solutions of a functional integral equation under Carathéodory conditions.Nonlinear Analysis. Theory, Methods & Applications 2009,70(9):3172-3179. 10.1016/j.na.2008.04.020 · Zbl 1168.45005 · doi:10.1016/j.na.2008.04.020
[10] Taoudi MA: Integrable solutions of a nonlinear functional integral equation on an unbounded interval.Nonlinear Analysis. Theory, Methods & Applications 2009,71(9):4131-4136. 10.1016/j.na.2009.02.072 · Zbl 1203.45004 · doi:10.1016/j.na.2009.02.072
[11] Ricceri B, Villani A: Separability and Scorza-Dragoni’s property.Le Matematiche 1982,37(1):156-161. · Zbl 0581.28004
[12] Lucchetti R, Patrone F: On Nemytskii’s operator and its application to the lower semicontinuity of integral functionals.Indiana University Mathematics Journal 1980,29(5):703-713. 10.1512/iumj.1980.29.29051 · Zbl 0476.47049 · doi:10.1512/iumj.1980.29.29051
[13] Djebali S, Sahnoun Z:Nonlinear alternatives of Schauder and Krasnosel’skij types with applications to Hammerstein integral equations in[InlineEquation not available: see fulltext.]spaces.Journal of Differential Equations 2010,249(9):2061-2075. 10.1016/j.jde.2010.07.013 · Zbl 1208.47044 · doi:10.1016/j.jde.2010.07.013
[14] De Blasi FS: On a property of the unit sphere in Banach spaces.Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie 1997, 21: 259-262. · Zbl 0365.46015
[15] Appel J, De Pascale E: Su alcuni parametri connessi con la misura di non compatteza di Hausdorff in spazi di funzioni misurabilli.Bollettino della Unione Matematica Italiana. B 1984,3(6):497-515. · Zbl 0507.46025
[16] Banaś J, Knap Z: Measures of weak noncompactness and nonlinear integral equations of convolution type.Journal of Mathematical Analysis and Applications 1990,146(2):353-362. 10.1016/0022-247X(90)90307-2 · Zbl 0699.45002 · doi:10.1016/0022-247X(90)90307-2
[17] Latrach K, Taoudi MA:Existence results for a generalized nonlinear Hammerstein equation on[InlineEquation not available: see fulltext.]spaces.Nonlinear Analysis. Theory, Methods & Applications 2007,66(10):2325-2333. 10.1016/j.na.2006.03.022 · Zbl 1128.45006 · doi:10.1016/j.na.2006.03.022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.